# SDR SWAA2025100307858

- Difficulty date: August 24, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Web
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB TRAILING EDGE LOCATED AREA DEFLECTION CONTROL RIB ORSS270 LT WING.  REPLACED WEB ON TRAILING EDGE LOCATED AREA DEFLECTION CONTROL RIB ORSS270 LT WING IAW B737-700 DWG: 115A2512 SHEET 16 REV: -.  SRM 51-40-02 AND SRM 51-10-02 ITEM 9.
